# SDR SIMA20120726005

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 26,413 hours, 23,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE CONNECTOR, AIRCRAFT SIDE, FOR LEFT AFT EXTERNAL EMERGENCY EXIT LIGHT IS INTERMITTENTLY SHORTING OUT.  OVERWING EMERGENCY LIGHT INOPERATIVE.    REMOVED AND REPLACED THE LEFT EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED GOOD IAW AMM 33-50-00.   AIRCRAFT RETURNED TO SERVICE.
